# SDR UPS99230558

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192702
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON NR 5 FLAP TRACK AT MOUNT PAD AND FLANGE RADIUS AS MARKED.  REPLACED FLAP TRACK WITH OVERHAULED TRACK P/W 65-19270-2 S/N HYY-4019.
